# SDR SIMA20140517011

- Difficulty date: May 17, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 34,450 hours, 31,528 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON THE INNER SKIN BETWEEN FRAMES 13 & 14 & STRINGERS 20L & 18L, PAINT BUBBLING.  BLENDED OUT CORROSION ON INNER SKIN BETWEEN FRAMES 13 & 14 & STRINGERS 21L - 18L IAW SRM 51-10-03 ERS-EM-5300-491 ACCEPTED AS IS.  SEE TASK 2 FOR PAINT RESTORATION.
